# SDR 07FDEA05002

- Difficulty date: December 6, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11F
- Aircraft serial: 48480
- Aircraft time: 48,792 hours, 7,263 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, LEADING EDGE UPPER SURFACE FOUND DEEP GOUGE AT XIS 247.   REPAIRED AS PER SRM 57-10-00 FIGURE 24 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
